[صفحه اصلی ]   [Archive]  
:: صفحه اصلي :: درباره نشريه :: آخرين شماره :: تمام شماره‌ها :: جستجو :: ثبت نام :: ارسال مقاله :: تماس با ما ::
:: دوره 9، شماره 3 - ( 2-1397 ) ::
جلد 9 شماره 3 صفحات 303-305 برگشت به فهرست نسخه ها
Reparative radiological changes of hip joint after TNF inhibitors in ankylosing spondylitis
چکیده:   (36 مشاهده)

Background: Hip involvement in ankylosing spondylitis (AS) is a common extraspinal arthritic manifestation, which is associated to a worse functional outcome. Little data are available on the effectiveness of conservative treatment strategies. The TNF inhibitors have been proven effective on AS activity parameters. Their structural effect on hip disease however, little is studied.

Case presentation: We describe four new cases of reparative changes of a damaged hip joint after treatment with TNF inhibitors. The average of age was 32.5 (27- 36) years. There were 3 men and 1 woman. Hip involvement was bilateral in all cases. Etanercept was prescribed in 3 cases and infliximab in 1 case. At baseline, all patients had a painful and limited hip with high disease activity and an important functional impairment. After an average of 5.5 years of treatment with TNF inhibitors, the BASRI hip evaluated in antero-posterior x-rays of the pelvis remained unchanged at 2.4. The average of mean hip joint space was 2.9mm (2.3-3.6). A widening in hip joint space was observed in all cases with less subchondral cysts.

Conclusion: TNF inhibitors seem to be effective on hip joint disease in patients with AS.

متن کامل [PDF 135 kb]   (9 دریافت)    
نوع مطالعه: Short Communication | موضوع مقاله: Reumatology
دریافت: ۱۳۹۵/۲/۲۴ | پذیرش: ۱۳۹۶/۹/۱
ارسال نظر درباره این مقاله
نام کاربری یا پست الکترونیک شما:

CAPTCHA code



XML   English Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Maatallah K, Mahmoud I, Belghali S, Ben Abdelghani K, Saidane O, Bouajina E, et al . Reparative radiological changes of hip joint after TNF inhibitors in ankylosing spondylitis. Caspian J Intern Med. 2018; 9 (3) :303-305
URL: http://caspjim.com/article-1-760-fa.html

Reparative radiological changes of hip joint after TNF inhibitors in ankylosing spondylitis. 1. 1397; 9 (3) :303-305

URL: http://caspjim.com/article-1-760-fa.html



دوره 9، شماره 3 - ( 2-1397 ) برگشت به فهرست نسخه ها
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.07 seconds with 31 queries by YEKTAWEB 3729